# SDR USAA950287

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND 1 INCH CRACK IN VERTICAL STAB STATION ZFS 52.3 5TH RIB, CRACK AT SIDE END.  INSTALLED DOUBLER REPAIR PER SRM 55-02 FIG 27.  (W)
